# SDR AALA20170220017

- Difficulty date: February 18, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 56,257 hours, 27,703 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Out Of Adjust
- Location: Horiz Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. WHEN THROTTLES WERE ADVANCED FOR TAKE OFF A STABILIZER TAKE OFF WARNING WAS RECEIVED. TAKE OFF WAS ABORTED. CREW ADJUSTED STABILIZER TRIM. SUBSEQUENT TAKE OFF WAS UNEVENTFUL.
